# SDR ASOA201705127009

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 36,102 hours, 27,739 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311843
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING AFTER TAKEOFF WITH NO SMOKE. REMOVED AND REPLACED NR 2 ENGINE. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
